Spectral properties of the Apollonian network
R.F.S. Andrade and
J.G.V. Miranda
Physica A: Statistical Mechanics and its Applications, 2005, vol. 356, issue 1, 1-5
Abstract:
A first characterization of the spectral properties of the Apollonian network is presented. Results are based on the numerically evaluated eigenvalue spectra of adjacency matrices for the first nine generations of the network. The main features refer to the presence of several gaps on the eigenvalue axis and a very large number of degenerated eigenvalues. The increase in the degeneracy of a family of eigenvalues is found to obey a very simple empirical relation.
Keywords: Complex networks; Eigenvalue spectrum; Apollonian network (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437105004450
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:356:y:2005:i:1:p:1-5
DOI: 10.1016/j.physa.2005.05.003
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().